# SDR C2XA08ON142

- Difficulty date: June 17, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500936
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Dirty
- Location: Lavatory
- Part time: 7,800 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 0210 - SMF - FLIGHT CREW REPORTED LAV SMOKE DETECTOR ACTIVATED ON CLIMB.  MAINTENANCE REMOVED, CLEANED, REINSTALLED LAV SMOKE DETECTOR SENSOR ASSY.  OPERATIONALLY CHECKED SATISFACTORY AND ACFT WAS RELEASED TO RETURN FOR SERVICE.  (S)
